# SDR YENA2021070700450

- Difficulty date: June 29, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N292JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 179
- Aircraft time: 35,419 hours, 22,783 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CRACK ON HINGE FITTING OF UPER PCU AT RUDDER IN REFERENCE TO TC E190-27-22-01-214-801; (REF TOMX W/O 1614 N/R 00465) R & R RUDDER SURFACE PER EMB-190 AMM 27-21-05-000-801-A AND AMM 27-21-05-400-801-A
